# SDR YENA20130421077

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 16,488 hours, 9,837 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R5729
- Condition: Failed
- Location: Le Slat
- Part time: 4,947 hours, 2,996 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1228 RDU-BOS, CREW DECLARED AN EMERGENCY DUE TO SLAT FAIL AT FL240.  COMPLIED WITH QRH LANDED WITH SLATS IND 0 FLAPS 2.  TROUBLESHOT PER FIM 27-83-00-810-814-A.  REMOVED AND REPLACED RT OUTBD SLAT SKEW SENSOR BETWEEN SLAT 3 AND 4 IAW AMM 27-83-01-400-801-A.  OPS CHECK GOOD, NO FAIL MSG AT THIS TIME.  INSPECTED LT AND RT SLAT ACTUATORS, NO TRIPS NOTED.
